# SDR QXEA200500776

- Difficulty date: April 14, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RIGHT NACELLE LIP SKIN HAS GOUGES BETWEEN 3 AND 5 O'CLOCK POSITION.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01, 54-11-05-101-001-A01, AND 51-21-11-001-001-A01.
